JOURNAL BROWSE
Search
Advanced SearchSearch Tips
THE CLASS NUMBER OF ORDERS IN A QUATERNION ALGEBRA OVER A DYADIC LOCAL FIELD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
THE CLASS NUMBER OF ORDERS IN A QUATERNION ALGEBRA OVER A DYADIC LOCAL FIELD
Jun, Sung-Tae; Kim, In-Suk;
  PDF(new window)
 Abstract
We find the class number of orders in a quaternion algebra over a dyadic local field.
 Keywords
quaternion algebra;order;class number;normalizer;
 Language
English
 Cited by
1.
ON THE ORDERS IN A QUATERNION ALGEBRA OVER A DYADIC LOCAL FIELD,;;

호남수학학술지, 2009. vol.31. 4, pp.611-632 crossref(new window)
1.
ON THE ORDERS IN A QUATERNION ALGEBRA OVER A DYADIC LOCAL FIELD, Honam Mathematical Journal, 2009, 31, 4, 611  crossref(new windwow)
 References
1.
A. Atkin and J. Lehner, Hecke operators on ${\Gamma}_0$(N), Math. Ann. 185 (1970), 134-160 crossref(new window)

2.
M. Deuring, Die An zahl der Typen von Maximalordnungen einer definitn Quaternionalgebra mit primer Grundzahl, Jber. Deutsch. Math. Verein. 54 (1950), 24-41

3.
M. Eichler, The basis problem for modular forms and the traces of Hecke operators, Springer-Verlag, Lecture Notes in Math. 320 (1972), 75-151

4.
H. Hijikata, Explicit formula of the traces of the Hecke operators for ${\Gamma}_0$(N), J. Math. Soc. Japan 26 (1974), 56-82 crossref(new window)

5.
H. Hijikata, A. Pizer, and T. Shemanske, Orders in Quaternion Algebras, J. Reine Angew Math. 394 (1989), 59-106

6.
S. Jun, On the certain primitive orders J. Korean Math. Soc. 4 (1995), 473-481

7.
S. Jun, Mass formula of an order over a dyadic local field, preprint

8.
A. Pizer, On the arithmetic of Quaternion algebras II , J. Math. Soc. Japan 28 (1976), 676-698 crossref(new window)

9.
A. Pizer, The action of the Canonical involution on Modular forms of weigh 2 on ${\Gamma}_0$(N), Math. Ann. 226 (1977), 99-116 crossref(new window)

10.
A. Pizer, An Algorithm for computing modular forms on ${\Gamma}_0$(N), J. Algebra 64 (1980), 340-390 crossref(new window)

11.
I. Reiner, Maximal orders, Academic Press, 1975

12.
T. tamagawa, On the trace formula, J. Fac. Sci. Univ. Tokyo Sec. I (1960), 363- 380

13.
A. Weil, Basic number theory, Berlin, Hedelberg, New York, Springer, 1967